MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JAGTOM REVOLUTION PRO RX 39; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION JAGTOM REVOLUTION PRO RX 39; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00584470
Medical Device Problem Codes Failure to Align (2522); Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a050701 captures the reportable event of wire was unable to release the bow.
 
Event or Problem Description
It was reported to boston scientific corporation that a jagtome revolution pro rx 39 was used in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2024.During the procedure, it was noted that the shielding on the cut wire was separated from the cut wire after cannulation of the common bile duct.Reportedly, the device bowed correctly however it would not release the bow.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.Note: photo of the complaint device outside the patient was provided by the customer and showed the cutting wire insulation was damage.

Brand Name
JAGTOM REVOLUTION PRO RX 39
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20683818
Report Number3005099803-2024-05587
Device Sequence Number7196969
Product Code KNS
UDI-Device Identifier00191506039318
UDI-Public00191506039318
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K232162
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00584470
Device Catalogue NumberM00584470
Device Lot Number0034627838
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2024
Initial Report FDA Received Date11/14/2024
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown